MAUDE Adverse Event Report: STRYKER GMBH TOTAL WRIST, DRILL BIT, A/O QC RE-MOTION Ø2MM X 100MM; BIT, DRILL

STRYKER GMBH TOTAL WRIST, DRILL BIT, A/O QC RE-MOTION Ø2MM X 100MM; BIT, DRILL
Model Number 300-5100
Medical Device Problem Codes Material Deformation (2976); Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported, the 2mm drill bit (300-5100) was bent so we couldn¿t use it at all.
 
Additional Manufacturer Narrative
Please note correction to d9/h3 as the device was not returned for evaluation.The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text : device disposition unknown.
 
Event or Problem Description

Brand Name
TOTAL WRIST, DRILL BIT, A/O QC RE-MOTION Ø2MM X 100MM
Common Device Name
BIT, DRILL
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key14841300
Report Number0008031020-2022-00292
Device Sequence Number4744433
Product Code HTW
UDI-Device Identifier00886385015101
UDI-Public00886385015101
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number300-5100
Device Catalogue Number3005100
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/06/2022
Supplement Date Received by Manufacturer08/10/2022
Initial Report FDA Received Date06/28/2022
Supplement Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown